Differential and Integral Equations

Uniqueness of solutions of some second order differential equations

Chao-Nien Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 825-834.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032236

Mathematical Reviews number (MathSciNet)
MR1222303

Zentralblatt MATH identifier
0777.34021

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Chen, Chao-Nien. Uniqueness of solutions of some second order differential equations. Differential Integral Equations 6 (1993), no. 4, 825--834. https://projecteuclid.org/euclid.die/1370032236


Export citation